# SDR 9605409162

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8907E
- Make and model: Doug DC-9-14
- Aircraft serial: 45748
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Rt Fwd Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SPECIAL MAINTENANCE VISIT, FOUND CORROSION IN THE RIGHT WING FORWARD SPAR SPLICE PLATE AND SPLICE ANGLE DOUBLER.  REPLACED PLATE (P/N 3912208-1) AND DOUBLER (P/N 4913572-1) PER EA 91-106788.
